# SDR HALA9765

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 655-674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FORWARD CARGO FLOOR INTERCOSTAL UNDER LEFT TIE RAIL FROM STATION 655 TO 693 LONGERON 28L.  FABRICATED AND INSTALLED TWO STIFFENERS FROM STATION 674-693 LEFT AND RIGHT BETWEEN STRINGER 26 AND 27 PER SRM 51-30-2 AND 51-30-5 FABRICATED AND INSTALLED ONE INTERCOSTAL FROM STATION 655 TO 674 LEFT BETWEEN STRINGER 26 AND 27 PER SRM 51-30-2 AND 51-30-5.  INSTALLED P/N 5922344-67 AT STATION 589 BETWEEN STRINGER 26 AND 27.  (M)
